Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 25, NWS Wichita, KS

June 13, 2010Wilson County, Kansas

NWS Wichita, KS issued this tornado warning at Jun 13, 2010, 3:44 PM CDT for Wilson County, Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2010, 3:44 PM CDT (20:44 UTC)
Expired
Jun 13, 2010, 4:15 PM CDT
In force
31 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

County Wilson County, KS

The radar

The Wichita radar (KICT), 140 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 8.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1654 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WFUS53 KICT 132044
TORICT
KSC205-132115-
/O.NEW.KICT.TO.W.0025.100613T2044Z-100613T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
344 PM CDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN WILSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 415 PM CDT

* AT 341 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED 8 MILES EAST OF LONGTON...OR 24 MILES
  NORTHEAST OF SEDAN...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FREDONIA...NEODESHA AND BUXTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3748 9596 3750 9596 3759 9573 3738 9560
      3739 9595 3739 9596
TIME...MOT...LOC 2044Z 255DEG 16KT 3742 9592

$$

BILLINGS
2 follow-up statements
918 
WWUS53 KICT 132058
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
358 PM CDT SUN JUN 13 2010

KSC205-132115-
/O.CON.KICT.TO.W.0025.000000T0000Z-100613T2115Z/
WILSON KS-
358 PM CDT SUN JUN 13 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN WILSON COUNTY
UNTIL 415 PM CDT...

AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 7 MILES SOUTH OF FREDONIA...OR 27 MILES SOUTHWEST
OF CHANUTE...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  FREDONIA AND NEODESHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3748 9596 3750 9596 3759 9573 3738 9560
      3739 9595 3739 9596
TIME...MOT...LOC 2057Z 257DEG 23KT 3745 9583

$$

BILLINGS
819 
WWUS53 KICT 132114
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
414 PM CDT SUN JUN 13 2010

KSC205-132124-
/O.EXP.KICT.TO.W.0025.000000T0000Z-100613T2115Z/
WILSON KS-
414 PM CDT SUN JUN 13 2010

...THE TORNADO WARNING FOR SOUTHWESTERN WILSON COUNTY WILL EXPIRE AT
415 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3748 9596 3750 9596 3759 9573 3738 9560
      3739 9595 3739 9596
TIME...MOT...LOC 2114Z 257DEG 23KT 3747 9570

$$

BILLINGS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 13, 2:46 PM CDT, 58 minutes earlier.

Area forecast discussion, Jun 13, 2:46 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
246 PM CDT SUN JUN 13 2010

.DISCUSSION...
MAIN FORECAST CONCERNS: CONTINUED THREAT OF SEVERE
WEATHER...HEAVY RAINFALL AND FLOODING TONIGHT AND INTO MONDAY.

TONIGHT AND MONDAY:
AIR MASS THIS AFTERNOON REMAINS QUITE UNSTABLE AND THUNDERSTORMS
WERE FIRING ALONG OUTFLOW BOUNDARIES THAT WERE LAID OUT FROM THE
STORMS THAT OCCURRED THIS MORNING. BEST CHANCE FOR SEVERE WEATHER
WILL BE THROUGH SOUTHCENTRAL AND SOUTHEAST KANSAS THE REMAINDER OF
THIS AFTERNOON AND INTO THIS EVENING...WHERE STRONG WINDS AND HAIL
WILL BE THE GREATEST CONCERN. OVERNIGHT WE ARE AGAIN SETTING UP FOR
VERY HEAVY RAIN. BY 06Z STRONG ISENTROPIC LIFT SETS UP MAINLY ALONG
AND EAST OF THE TURNPIKE AND STAYS IN PLACE THROUGH MONDAY MORNING.
ABUNDANT LOW AND MID LEVEL MOISTURE IS IN PLACE WHICH WILL MAKE
THESE STORMS VERY EFFICIENT RAIN PRODUCERS. AM THINKING WE COULD SEE
WIDESPREAD RAINFALL AMOUNTS THROUGH THIS AREA OF 2-3 INCHES WHICH
WILL CAUSE FURTHER FLOODING PROBLEMS. EXTENDED THE FLOOD WATCH TO
INCLUDE ALL OF OUR FORECAST AREA AND RAN IT UNTIL 18Z ON MONDAY. THE
SURFACE BOUNDARY STAYS IN PLACE OVER THE AREA SO AFTERNOON
THUNDERSTORMS COULD AGAIN BE SEVERE...ESPECIALLY IN SOUTHEAST KANSAS.

MONDAY NIGHT AND TUESDAY:
THE UPPER LEVEL STORM SYSTEM OVER THE CENTRAL ROCKIES IS EXPECTED TO
MOVE INTO THE NORTHERN PLAINS. THE ASSOCIATED SURFACE BOUNDARY IS
EXPECTED TO MOVE THROUGH THE AREA TUESDAY WITH CONTINUING CHANCES OF
THUNDERSTORMS ALONG AND AHEAD OF THIS SYSTEM. RAINFALL AMOUNTS MAY
AGAIN BE HEAVY ESPECIALLY IN SOUTHEAST KANSAS WHERE WE MAY SEE AN
MCS DEVELOP AND MOVE ALONG THE BOUNDARY. BY LATE TUESDAY OUR CHANCES
OF RAIN SHOULD COME TO AN END AS THE SURFACE BOUNDARY MOVES INTO THE
MISSISSIPPI VALLEY WITH HIGH PRESSURE BUILDING OVER THE CENTRAL
PLAINS.

WEDNESDAY AND THURSDAY:
THE NEXT UPPER LEVEL SYSTEM WILL BE MOVING INTO THE NORTHWEST U.S.
WITH SURFACE LOW PRESSURE ALONG THE LEE SLOPES OF THE ROCKIES. FOR
NOW AM KEEPING OUT ANY CHANCES OF PRECIPITATION AS MOST OF THE
ENERGY ASSOCIATED WITH THIS SYSTEM SHOULD STAY TO OUR NORTH.

FRIDAY THROUGH SUNDAY:
MODELS FAIRLY SIMILAR IN TRENDS BUT DIFFERENTIATE ON LOCATION AND
MOVEMENT OF THE SYSTEM MOVING OUT OF THE NORTHERN PLAINS ON FRIDAY.
AT THIS POINT IN TIME AM INCLINED TO FOLLOW THE EURO MODEL...WITH A
FRONTAL BOUNDARY EXTENDING FROM THE EASTERN DAKOTAS TO SOUTHWEST
KANSAS FRIDAY MORNING THEN MOVING IT EASTWARD. THE SURFACE LOW
SHOULD MOVE INTO ONTARIO BY SATURDAY...THEN INTO NORTHERN QUEBEC BY
THE END OF THE WEEKEND. THE SURFACE BOUNDARY SHOULD BECOME NEARLY
STATIONARY AND EXTEND FROM THE OHIO VALLEY WESTWARD ACROSS SOUTHERN
KANSAS/NORTHERN OKLAHOMA. WITH THE BOUNDARY MOVING ACROSS THE AREA
ON FRIDAY...WILL MAINTAIN SLIGHT CHANCES OF THUNDERSTORMS DURING THE
DAY FRIDAY AND INTO SATURDAY MORNING. THE REMAINDER OF THE WEEKEND
WILL LEAVE DRY AT THIS POINT CONSIDERING THE UNCERTAINTY OF WHERE
THE BOUNDARY WILL ACTUALLY HANG UP ALONG WITH THE DYNAMICS
ASSOCIATED WITH IT.

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SCATTERED SHOWERS WITH
A FEW THUNDERSTORMS CONTINUE TO AFFECT THE AREA. AIR MASS IS VERY
UNSTABLE AND EXPECT TO SEE ANOTHER ROUND OF STRONG THUNDERSTORMS
FIRING UP THIS AFTERNOON IN THE KRSL AND KSLN AREAS IN THE 21-22Z
TIME FRAME THEN WORK INTO THE KHUT/KICT AREAS BY 00Z...THEN ON INTO
KCNU BY 02Z. TSTMS WILL LINGER INTO THE OVERNIGHT HOURS WITH
CONDITIONS DIMINISHING TO IFR AFT 06Z. SHOULD LIFT TO MVFR
CONDITIONS MOST AREA BY 15Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    69  81  65  82 / 100  60  40  20
HUTCHINSON      66  80  63  82 /  90  60  30  20
NEWTON          67  80  64  82 /  90  60  40  20
ELDORADO        69  82  65  82 / 100  70  50  30
WINFIELD-KWLD   71  84  66  83 / 100  70  60  30
RUSSELL         59  76  60  82 /  70  40  20  10
GREAT BEND      61  76  61  82 /  80  50  30  20
SALINA          65  78  62  82 /  90  50  30  20
MCPHERSON       66  79  62  82 /  90  50  30  20
COFFEYVILLE     75  86  68  83 / 100  70  70  40
CHANUTE         73  85  67  82 / 100  80  60  40
IOLA            72  85  66  82 / 100  70  60  40
PARSONS-KPPF    74  85  68  82 / 100  80  60  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ032-033-047>053-
067>072-082-083-091>096-098>100.

&&

ELDER
Hazardous weather outlook, Jun 13, 3:39 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
339 PM CDT SUN JUN 13 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-142045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
339 PM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING WHERE
LARGE HAIL...DAMAGING WINDS AND PERHAPS A BRIEF TORNADO WILL BE
POSSIBLE. BY MIDNIGHT HEAVY RAIN WILL BECOME THE MAIN THREAT AND
CONTINUE THROUGH THE OVERNIGHT HOURS. A FLOOD WATCH IS IN EFFECT
FOR ALL OF CENTRAL AND SOUTHEAST KANSAS TONIGHT...WHERE FLOODING
IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FLOOD WATCH WILL CONTINUE THROUGH THE MORNINGS HOURS ON
MONDAY. THERE WILL BE A CONTINUED CHANCE OF THUNDERSTORMS MONDAY
INTO TUESDAY MAINLY ALONG AND EAST OF THE KANSAS TURNPIKE. A FEW
STRONG TO SEVERE STORMS ARE POSSIBLE IN SOUTHEASTERN KANSAS MONDAY
AFTERNOON.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AS ANOTHER FRONT
APPROACHES FROM THE NORTH. IN ADDITION...HEAT INDICES MAY APPROACH
THE CENTURY MARK THROUGH PARTS OF SOUTH CENTRAL KANSAS ON FRIDAY
AS WELL.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING ESPECIALLY
ACROSS SOUTH CENTRAL KANSAS...BETWEEN 3 PM AND 9 PM.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Jun 13, 10:06 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1006 AM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       7 N MOUNDRIDGE          38.30N 97.52W
06/13/2010  M2.20 INCH       MCPHERSON          KS   TRAINED SPOTTER

&&

JAS
Local storm report, Jun 13, 1:14 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
114 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     FLOOD            ARKANSAS CITY           37.07N 97.04W
06/13/2010                   COWLEY             KS   TRAINED SPOTTER

            MINOR STREET FLOODING IN ARKANSAS CITY.

&&

JAS
Special weather statement, Jun 13, 2:47 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
247 PM CDT SUN JUN 13 2010

KSZ032-033-132015-
LINCOLN-RUSSELL-
247 PM CDT SUN JUN 13 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LINCOLN AND RUSSELL COUNTIES...

AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF DORRANCE...OR 15 MILES EAST OF
RUSSELL...AND MOVING NORTHEAST AT 40 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BILLINGS
Special weather statement, Jun 13, 2:48 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
248 PM CDT SUN JUN 13 2010

KSZ094-098-132045-
CHAUTAUQUA-ELK-
248 PM CDT SUN JUN 13 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHERN CHAUTAUQUA AND ELK COUNTIES...

AT 240 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
HOWARD TO MOLINE TO 5 MILES NORTHEAST OF CEDAR VALE...AND MOVING EAST
AT 25 MPH.

THESE STORMS WILL PRODUCE A QUICK ONE TO ONE AND A HALF INCHES OF
RAIN.  THE TORRENTIAL RAINS WHICH WILL CAUSE NEAR ZERO VISIBILITY
AND PONDING OF WATER ON THE ROADS.  BRIEF FLOODING OF FLOOD PRONE
AREAS IS LIKELY.

WINDS OF 35 TO 45 MPH ARE ALSO POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING
WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE
IMMINENT.

HOWERTON
Special weather statement, Jun 13, 3:05 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
305 PM CDT SUN JUN 13 2010

KSZ032-132030-
RUSSELL-
305 PM CDT SUN JUN 13 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RUSSELL COUNTY...

AT 303 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LURAY...OR 13 MILES NORTH
OF RUSSELL...AND MOVING NORTHEAST AT 45 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BILLINGS
Local storm report, Jun 13, 3:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
322 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             7 NW LINCOLN            39.11N 98.24W
06/13/2010  E1.00 INCH       LINCOLN            KS   LAW ENFORCEMENT

            PEA TO QUARTER SIZE HAIL.

&&

JAS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:16 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice59 min
Jun 12, 7:19 PM CDTAreal Flood WarningICTEllsworth, Rice6 hr
Jun 12, 7:48 PM CDTAreal Flood WarningICTLincoln6 hr
Jun 12, 7:53 PM CDTAreal Flood WarningICTRussell6 hr
Jun 12, 9:23 PM CDTAreal Flood WarningICTReno4 hr
Jun 12, 11:15 PM CDTAreal Flood WarningICTBarton, Ellsworth, Reno, Rice12 hr
Jun 12, 11:20 PM CDTAreal Flood WarningICTLincoln, Russell12 hr
Jun 13, 2:05 AM CDTAreal Flood WarningICTHarvey, Marion36 hr
Jun 13, 8:12 AM CDTRiver Flood WarningICTMarion42 hr
Jun 13, 8:12 AM CDTRiver Flood WarningICTChase4 days
Jun 13, 8:12 AM CDTRiver Flood WarningICTChase, Lyon4 days
Jun 13, 8:15 AM CDTRiver Flood WarningICTSedgwick37 hr
Jun 13, 9:04 AM CDTRiver Flood WarningICTLincoln12 hr
Jun 13, 9:08 AM CDTRiver Flood WarningICTSaline12 hr
Jun 13, 9:14 AM CDTRiver Flood WarningICTSaline12 hr
Jun 13, 9:15 AM CDTRiver Flood WarningICTSaline33 hr
Jun 13, 10:05 AM CDTFlash Flood WarningICTHarvey, Marion3 hr
Jun 13, 2:54 PM CDTRiver Flood WarningICTKingman42 hr
Jun 13, 3:18 PM CDTTornado WarningICTElk29 min
Jun 13, 4:50 PM CDTRiver Flood WarningICTEllsworth5 hr
Jun 13, 6:06 PM CDTSevere Thunderstorm WarningICTHarper, Sumner54 min

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.